Alert archive / Kansas / Wind Advisories in 2010

Wind Advisory 13, NWS Goodland, KS

April 23, 2010Cheyenne County, Kit Carson County, Yuma County, Colorado; 13 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska

NWS Goodland, KS issued this wind advisory at Apr 23, 2010, 2:38 PM MDT for Cheyenne County, Kit Carson County, Yuma County, Colorado; 13 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska. It took effect at Apr 24, 2010, 3:00 AM MDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2010, 2:38 PM MDT (20:38 UTC)
In effect from
Apr 24, 2010, 3:00 AM MDT
Expired
Apr 24, 2010, 7:00 PM MDT
In force
16 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

789 
WWUS73 KGLD 232038
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
238 PM MDT FRI APR 23 2010

...STRONG WINDS EXPECTED SATURDAY...

.THE STRONG LOW PRESSURE SYSTEM RESPONSIBLE FOR THE RECENT ACTIVE
WEATHER ACROSS THE AREA WILL MOVE ACROSS THE AREA INTO EASTERN
KANSAS ON SATURDAY. STRONG NORTHERLY WINDS WILL DEVELOP BEHIND THE
SYSTEM AND WILL LAST FOR MUCH OF THE DAY.

COZ090>092-KSZ001-002-013-014-027-028-041-042-NEZ079-241130-
/O.NEW.KGLD.WI.Y.0013.100424T0900Z-100425T0100Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-SHERMAN-THOMAS-
WALLACE-LOGAN-GREELEY-WICHITA-DUNDY-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...GOODLAND...COLBY...
SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...BENKELMAN
238 PM MDT FRI APR 23 2010 /338 PM CDT FRI APR 23 2010/

...WIND ADVISORY IN EFFECT FROM 3 AM MDT /4 AM CDT/ TO 7 PM MDT
/8 PM CDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM MDT /4 AM CDT/ TO 7 PM
MDT /8 PM CDT/ SATURDAY. 



* TIMING/DURATION...STRONG WINDS WILL DEVELOP AFTER 3 AM MDT
  ACROSS EASTERN COLORADO AND SPREAD EASTWARD ACROSS THE REST OF
  THE AREA AFTER SUNRISE. WINDS WILL DECREASE AROUND SUNSET.

* PEAK WINDS...NORTHWESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS UP
  TO 50 MPH ARE EXPECTED.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$
3 follow-up statements
364 
WWUS73 KGLD 240820
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
220 AM MDT SAT APR 24 2010

...STRONG NORTHWEST WINDS TODAY...

.A DEEP LOW PRESSURE CENTER OVER WESTERN KANSAS THIS MORNING WILL
MOVE EAST TODAY. THE PRESSURE GRADIENT BETWEEN THE LOW AND HIGH
PRESSURE TO THE WEST WILL CREATE STRONG NORTHWEST WINDS OF 25 TO
35 MPH WITH GUSTS TO 55 MPH. 

KSZ003-004-015-016-029-NEZ080-081-241800-
/O.EXA.KGLD.WI.Y.0013.100424T0900Z-100425T0100Z/
DECATUR-NORTON-SHERIDAN-GRAHAM-GOVE-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...OBERLIN...NORTON...HOXIE...HILL CITY...
QUINTER...TRENTON...MCCOOK
320 AM CDT SAT APR 24 2010

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

* TIMING/DURATION...STRONG NORTHWEST WINDS WILL DEVELOP LATE THIS
  MORNING AND CONTINUE THROUGH THE AFTERNOON BEFORE DECREASING
  SHORTLY AFTER SUNSET. 

* PEAK WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
  50 MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$

COZ090>092-KSZ001-002-013-014-027-028-041-042-NEZ079-241800-
/O.CON.KGLD.WI.Y.0013.100424T0900Z-100425T0100Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-SHERMAN-THOMAS-
WALLACE-LOGAN-GREELEY-WICHITA-DUNDY-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...GOODLAND...COLBY...
SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...BENKELMAN
220 AM MDT SAT APR 24 2010 /320 AM CDT SAT APR 24 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS
EVENING. 

* TIMING/DURATION...STRONG NORTHWEST WINDS WILL CONTINUE THROUGH
  THE DAY..DECREASING SHORTLY AFTER SUNSET. 

* PEAK WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55
  MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$

07
070 
WWUS73 KGLD 241832
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1232 PM MDT SAT APR 24 2010

...STRONG NORTHWEST CONTINUE THROUGH THIS EVENING...


COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-250100-
/O.CON.KGLD.WI.Y.0013.000000T0000Z-100425T0100Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
1232 PM MDT SAT APR 24 2010 /132 PM CDT SAT APR 24 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS
EVENING. 

* TIMING/DURATION...STRONG NORTHWEST WINDS CONTINUE THROUGH THE
  AFTERNOON BEFORE DECREASING SHORTLY AFTER SUNSET.

* PEAK WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 
  50 MPH ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$
559 
WWUS73 KGLD 250051
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
651 PM MDT SAT APR 24 2010


COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-250200-
/O.EXP.KGLD.WI.Y.0013.000000T0000Z-100425T0100Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
651 PM MDT SAT APR 24 2010 /751 PM CDT SAT APR 24 2010/

...WIND ADVISORY WILL EXPIRE AT 7 PM MDT /8 PM CDT/ THIS
EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM MDT /8 PM CDT/ THIS
EVENING. 

WINDS ACROSS THE ADVISORY AREA HAVE FALLEN BELOW ADVISORY LEVELS.
THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Apr 23, 2:30 PM MDT, 8 minutes earlier.

Area forecast discussion, Apr 23, 2:30 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
230 PM MDT FRI APR 23 2010

.DISCUSSION...
229 PM MDT FRI APR 23 2010

16Z WATER VAPOR IMAGERY INDICATED CLOSED LOW CIRCULATION ACROSS
EASTERN COLORADO. SFC OBSERVATIONS AND VIS IMAGERY INDICATE A FAIRLY
VERTICALLY STACKED LOW WITH LOW CENTER BETWEEN KITR AND KLIC. WHILE
AIRMASS HAS DRIED SIGNIFICANTLY OVER THE PAST 24 HOURS IN MOST
LOCATIONS...AXIS OF 50 TDS STILL REMAINS WRAPPED AROUND TO TH NORTH
SIDE OF THE SFC LOW.

PRECIP CHANCES...WIND AND FROST POTENTIAL WILL BE MAIN CONCERNS FOR
THE FORECAST PERIOD.

TONIGHT...H5 LOW WILL BEGIN TO MOVE TO THE EAST THROUGH THE
OVERNIGHT HOURS...WITH LOW CENTER EXPECTED TO BE JUST TO THE EAST OF
THE CWA BY TOMORROW MORNING. MOST IMMEDIATE CONCERN FOR THE PERIOD
WILL BE IF ANY LOW TOPPED CONVECTION CAN DEVELOP IN VICINITY OF THE
SFC LOW DURING THE AFTERNOON. WITH INSTABILITY AS LIMITED AS IT IS
EXPECTED TO BE...DO NOT ANTICIPATE THE THREAT FOR SFC BASED STORMS
CONTINUING LONG INTO THE NIGHT WITH MAIN THREAT FOR ADDITIONAL
PRECIPITATION TRANSITIONING TO  PRECIP SHIELD ON BACK SIDE OF THE
LOW. ISENTROPIC SURFACES SUGGEST CIRCULATION WILL DEVELOP A COHERENT
MOISTURE FEED...WITH THE SOUTHWEST FRINGE OF CIRCULATION MOVING OVER
THE WESTERN CWA OVERNIGHT. DIV Q FIELDS OFF OF BOTH GFS AND NAM BOT
SUGGEST DEEP LAYER FORCING FOR ASCENT RAPIDLY DECREASES OVERNIGHT
AND WITH SURPRISINGLY LITTLE BAROCLINICITY HAVE SOME CONCERNS THAT
PRECIP SHIELD WILL REMAIN ONE CONTINUOUS AREA AS LOW MOVES OUT. WILL
KEEP HIGHEST POPS WEIGHTED IN THE WEST WHERE TROWAL WILL MOST LIKELY
BE...BUT AM HESITANT TO EXPAND HIGHER POPS TOO FAR EASTWARD.

TOMORROW-TOMORROW NIGHT...ENTIRE CWA WILL BE ON BACKSIDE OF H5
LOW...WITH ENTIRE CWA POTENTIALLY IN PRECIPITATION SHIELD ON BACK
SIDE OF THE LOW. CONCERNS ABOUT STRENGTH OF THE FORCING REMAIN FOR
THIS PERIOD AND ALTHOUGH SEVERAL MODELS ARE FAIRLY AGGRESSIVE WITH
PRECIP AMOUNTS...THINK THAT PRECIP AMOUNTS WILL REMAIN FAIRLY LIGHT.
WBZ PROFILES SUGGEST SOME SNOW MAY SNEAK INTO WESTERN CWA AND
UPSTREAM OBSERVATIONS CERTAINLY WOULD SUPPORT THAT IDEA...BUT DO NOT
ANTICIPATE MUCH ACCUMULATION DUE TO AFOREMENTIONED REASONS. EXPECT
ANY PRECIPITATION TO END RAPIDLY AND FOR SKIES TO CLEAR AS TROUGH
MOVES EAST. WITH A MUCH COOLER AIRMASS ALREADY IN PLACE
UPSTREAM...POTENTIALLY CLEAR SKIES AND LIGHT WINDS...FROST A
DEFINITE POSSIBILITY OVERNIGHT SATURDAY. RESIDUAL SFC MOISTURE FROM
RECENT PRECIPITATION MAY MITIGATE THE THREAT SOMEWHAT...AND THIS
PERIOD WILL NEED TO BE MONITORED CLOSELY.

AS LOW BEGINS TO MOVE EASTWARD EARLY SATURDAY MORNING...STRONG
PRESSURE GRADIENT WILL OVERSPREAD THE REGION AS COLD FRONT WORKS ITS
WAY ACROSS THE REGION. SUSTAINED WINDS OF 30 TO 40 MPH LOOK LIKELY
THROUGH MUCH OF THE DAY STARTING IN EASTERN COLORADO AFTER 09Z
TONIGHT. BUFR PROFILES AT KLIC WOULD SUGGEST A WINDOW OF NEAR
WARNING CRITERIA POSSIBLE EARLY...BUT WITH UNFAVORABLE
CLIMATOLOGICAL TIMING CONFIDENCE NOT HIGH ENOUGH THAT WARNING
CRITERIA WILL BE MET. AN ADVISORY WILL LIKELY BE NEEDED...AND WHILE
THE MAJORITY OF CWA WILL COULD BE IMPACTED...WILL KEEP ADVISORY
CONFINED TO MOST LIKELY AREA FOR TIME BEING.

SUNDAY-MONDAY...SHORTWAVE RIDGING WILL BUILD OVER THE AREA DURING
THE DAY SUNDAY...WITH WIDESPREAD FORCING FOR SUBSIDENCE OCCURRING
DURING THE MORNING HOURS. RIDGING WILL BE SHORT LIVED AS STRONG
SHORT WAVE TROUGH WILL MOVE TO THE SOUTHEAST ACROSS THE AREA LATE IN
THE EVENING AND OVERNIGHT SUNDAY. THIS TROUGH WILL FORCE A STRONG
COLD FRONT ACROSS THE CWA...WITH A PERIOD OF STRONG AND DEEP
FRONTOGENESIS TO ACCOMPANY THE TROUGH. SMALL POCKET OF INSTABILITY
EXPECTED AHEAD OF FRONTAL ZONE SO FEW SHOWERS DEVELOPING AHEAD OF
SYSTEM DOES NOT SEEM OUT OF THE QUESTION. WBZ HEIGHTS FALL TO BELOW
1000 FT AS TROUGH MOVES ACROSS THE AREA...SO ANOTHER PERIOD OF LIGHT
SNOW NOT OUT OF THE QUESTION.

IN THE EXTENDED...DEVELOPMENT OF LARGE TROUGH ACROSS THE ROCKIES
WILL BE PRIMARY CONCERN FOR THE EXTENDED PERIOD...AS PERIOD OF SHORT
WAVE RIDGING BEING IN PLACE ACROSS THE AREA PRIOR TO THE DEVELOPMENT
OF TROUGH. WHILE MEDIUM RANGE MODELS APPEAR TO BE IN GENERAL
AGREEMENT WITH OVERALL PATTERN DETAILS REMAIN UNCERTAIN...ESPECIALLY
WITH RESPECT TO AMPLITUDE OF THE TROUGH. OVERALL...GFS SOLUTION HAS
A DECENT AMOUNT OF SUPPORT FROM ENSEMBLE DATA AND WILL GENERALLY
LEAN IN THIS DIRECTION FOR THE FORECAST.

MODELS IN GENERAL HAVE BACKED OFF PRECIP POTENTIAL AFTER INITIAL
FRONTAL SURGE AND WILL NOW CONFINE POPS TO PERIOD WHEN H5 TROUGH
WILL BEGIN TO IMPACT THE AREA. TEMPERATURES WILL VARY GREATLY
THROUGH THE PERIOD...WITH BELOW NORMAL TEMPERATURES EXPECTED EARLY
IN THE PERIOD BEHIND COLD FRONT...WITH TEMPERATURES CLIMBING INTO
THE 70S TO POSSIBLY LOW 80S AHEAD OF THURSDAY H5 TROUGH.

JRM
&&

.AVIATION...
1153 AM MDT FRI APR 23 2010

FOR THE 18Z TAF...EXPECT BORDERLINE MVFR/VFR CIGS/VSBY AT KGLD
THROUGH THE REMAINDER OF THE AFTERNOON AS PRECIPITATION CONTINUES
TO IMPACT THE TERMINAL. KMCK SHOULD BE VFR THROUGH AROUND 02Z WHEN
BOTH TERMINALS WILL DROP TO MVFR/IFR CIGS. CIGS SHOULD IMPROVE TO
MVFR AROUND 14Z TOMORROW WITH NORTHWEST WINDS INCREASING TO BETWEEN
25 AND 35 MPH WITH HIGHER GUSTS POSSIBLE.

FOLTZ
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY FROM 3 AM MDT /4 AM CDT/ TO 7 PM MDT /8 PM CDT/
     SATURDAY FOR KSZ001-002-013-014-027-028-041-042.

NE...WIND ADVISORY FROM 3 AM TO 7 PM MDT SATURDAY FOR NEZ079.

CO...WIND ADVISORY FROM 3 AM TO 7 PM MDT SATURDAY FOR COZ090>092.

&&
Hazardous weather outlook, Apr 23, 10:28 AM MDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1028 AM MDT FRI APR 23 2010

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241415-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1028 AM MDT FRI APR 23 2010 /1128 AM CDT FRI APR 23 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER PORTIONS OF
THE TRI-STATE AREA THROUGH THIS EVENING. THE HIGHEST THREAT WILL
GENERALLY BE ALONG AND NORTH OF HIGHWAY 36. LARGE HAIL...STRONG
WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

VERY STRONG NORTHWEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED
DURING THE DAY SATURDAY AS THE PRESSURE GRADIENT BETWEEN HIGH
PRESSURE TO THE WEST AND LOW PRESSURE OVER EASTERN KANSAS
INCREASES. A WIND ADVISORY WILL LIKELY BE NEEDED.

NON SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 6:16 PM MDTTornado WarningGLDCheyenne, Kit Carson10 min
Apr 22, 6:51 PM MDTTornado WarningGLDKit Carson24 min
Apr 22, 6:34 PM MDTSevere Thunderstorm WarningGLDGraham38 min
Apr 22, 6:45 PM MDTFlash Flood WarningGLDGove, Logan4 hr
Apr 22, 7:20 PM MDTTornado WarningGLDGove44 min
Apr 22, 7:31 PM MDTFlash Flood WarningGLDGraham, Sheridan3 hr
Apr 22, 8:02 PM MDTTornado WarningGLDGove21 min
Apr 22, 10:31 PM MDTAreal Flood WarningGLDGove, Graham, Norton, Sheridan6 hr

Nearby

Wind Advisories in Kansas, 2010Wind Advisories in Colorado, 2010Wind Advisories in Nebraska, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.